A note on the application of the DF test to seasonal data
Paulo Rodrigues
Statistics & Probability Letters, 2000, vol. 47, issue 2, 171-175
Abstract:
In this note the application of the Dickey and Fuller test procedure to seasonal unadjusted data is discussed. In particular, two alternative forms of employing the test are examined and contrasted, as well as, potential problems highlighted.
Keywords: Dickey-Fuller; test; Seasonal; unit; roots; Asymptotic; distribution (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(99)00154-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:47:y:2000:i:2:p:171-175
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().